Maximal monotone model with delay term of convolution.

Lamarque, Claude-Henri; Bastien, Jérôme; Holland, Matthieu

Mathematical Problems in Engineering (2005)

  • Volume: 2005, Issue: 4, page 437-453
  • ISSN: 1024-123X

How to cite


Lamarque, Claude-Henri, Bastien, Jérôme, and Holland, Matthieu. "Maximal monotone model with delay term of convolution.." Mathematical Problems in Engineering 2005.4 (2005): 437-453. <>.

author = {Lamarque, Claude-Henri, Bastien, Jérôme, Holland, Matthieu},
journal = {Mathematical Problems in Engineering},
language = {eng},
number = {4},
pages = {437-453},
publisher = {Hindawi Publishing Corporation, New York},
title = {Maximal monotone model with delay term of convolution.},
url = {},
volume = {2005},
year = {2005},

AU - Lamarque, Claude-Henri
AU - Bastien, Jérôme
AU - Holland, Matthieu
TI - Maximal monotone model with delay term of convolution.
JO - Mathematical Problems in Engineering
PY - 2005
PB - Hindawi Publishing Corporation, New York
VL - 2005
IS - 4
SP - 437
EP - 453
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.